|
Twitter
|
Facebook
|
Google+
|
VKontakte
|
LinkedIn
|
Viadeo
|
English
|
Français
|
Español
|
العربية
|
 
International Journal of Innovation and Applied Studies
ISSN: 2028-9324     CODEN: IJIABO     OCLC Number: 828807274     ZDB-ID: 2703985-7
 
 
Tuesday 17 September 2019

About IJIAS

News

Submission

Downloads

Archives

Custom Search

Contact

Connect with IJIAS

  Now IJIAS is indexed in EBSCO, ResearchGate, ProQuest, Chemical Abstracts Service, Index Copernicus, IET Inspec Direct, Ulrichs Web, Google Scholar, CAS Abstracts, J-Gate, UDL Library, CiteSeerX, WorldCat, Scirus, Research Bible and getCited, etc.  
 
 
 

What can nonlinear Taylor rule say about the Egyptian monetary policy conduct?


Volume 9, Issue 3, November 2014, Pages 1245–1257

 What can nonlinear Taylor rule say about the Egyptian monetary policy conduct?

Yosra BAAZIZ1 and Moez LABIDI2

1 EAS, University of Monastir, Tunisia
2 EAS, University of Monastir, Tunisia

Original language: English

Received 7 October 2014

Copyright © 2014 ISSR Journals. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract


Using monthly data of Egypt over the period from 2008:M6 to 2013:M1, we extend the linear Taylor rule to a regime-switching framework, where the transition from one regime to another occurs in a smooth way, using a logistic smooth transition regression (LSTR) approach. We find that the nonlinear Taylor rule improves its performance with the advent of special events, such as the global financial crisis in 2008 and the general political instability defined by outbreaks of revolution.
In particular, our results show that the adoption of a nonlinear speci?cation instead of a linear one leads to a reduction in errors of 90 basis points in 2008 and 20 basis points in 2012.

Author Keywords: Policy rule, Central bank, Taylor rule, Nonlinearity.


How to Cite this Article


Yosra BAAZIZ and Moez LABIDI, “What can nonlinear Taylor rule say about the Egyptian monetary policy conduct?,” International Journal of Innovation and Applied Studies, vol. 9, no. 3, pp. 1245–1257, November 2014.